# SDR AALA202210070273

- Difficulty date: September 28, 2022
- Submitted: October 7, 2022
- Operation: Air carrier
- Aircraft: N4005X
- Make and model: Airbus A319-115
- Aircraft serial: 5753
- Aircraft time: 24,856 hours, 11,739 cycles
- System (JASC): 2565 · Escape Slide
- Part: Lanyard
- Condition: Detached
- Location: Zone 800 - Doors
- Component: Slide
- Component part number: D30665709
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: L2 DOOR EMERGENCY ESCAPE SLIDE HAS DETACHED RED LANYARD. REPLACED SLIDE ASSEMBLY PER TASK CARD 26C83252002.
